# SDR ASOA20130530164V

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 29,695 hours, 16,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59-60.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-21-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
